# SDR CALA2017051201352

- Difficulty date: May 12, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 107,253 hours, 12,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Missing
- Location: Seat 20 Ac
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN OPERATIONAL TEST, FOUND SEAT 20AC EMERGENCY LIGHT ASSY MISSING.  REPLACED AND OPS TESTED GOOD IAW CMM 25-24-65, REV 5, AND  AMM 33-51-12-712-009, REV 87.
